My boyfriend had a very serious MI back on 9/4/11, they put in a stent and kept him in the hospital for 6 days. Since his release he has been getting these headaches every day. He says it is always there now on the left side around 8pm or if there is any stress at all they become almost unbarrable. We went to the ER on9/18/11 they admitted him right away, then did blood work; all fine, white blood cells a little low. Then the CT Scan; Which showed the begining of Sinusitis but no bleeding. Then the Lumbar puncture which again showed nothing. We had an apointment with his Cardiologist they just brushed it off. These are getting worse by the day and it is getting hard for him to function on any normal level. Please help.
Does anyone else have sever headaches while on Plavix, Metopolol Tartrate, Zocor and Lisinopril?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 25 Mar 2011 • 2 answers
Posted 23 Jun 2011 • 1 answer
Posted 8 Mar 2014 • 3 answers
Posted 28 Feb 2015 • 1 answer